1 Week Post-op + Retin-A

Narrow 7 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

I Am Getting Pimples After Using Retin a .05% Cream, Should I Discontinue Using?

I have been using retin a .05% cream for the past 10 days. every 2 or 3 days i get a new pimple... am getting desperate now.. should i continue using... READ MORE

Does Retin a Cause Scars and Pits in the Face ?

I have been on retin-a for a week now but heard from many people in acne forums that retin-a causes new scars (pits) to form in the face and make the... READ MORE

Retin-A gel one week in - back off a little or let my skin get used to it? (Photo)

It is hard to tell from a photo but face is dry and red in some spots and flaking all Over. I started every night (I have read different opinions on... READ MORE

Why do some people develop an orange peel effect on their skin from a retinoid? (Photo)

Hi, I have been using a retinoid for a week and a half now. So far, it has done wonders on my closed comedones, but I'm nervous about what it's doing... READ MORE

My skin is red and filmy from Retin A. Any suggestions?

I have been using retin a for a week on my arms and the skin is slightly red/dark. Its also a bit filmy and I'm wondering do i continue using as usual... READ MORE

No matching results